# SDR P5CA2017101900363

- Difficulty date: October 19, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,621 hours, 19,882 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 29123
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE REELS DEPLOYED ON LANDING.  INSTALLED AND CHECKED OK.
